# SDR CALA2024082900508

- Difficulty date: August 27, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 77,011 hours, 28,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON EXT. SKIN LOCATED UNDERNEATH LAVATORY SERVICE PAN.  SEE L/P 9032982.ADDED PICS.ADDED MORE PICS. REMOVED CORROSION FROM SKIN AROUND EXTERIOR LAV PAN OPENING. LOCATION IS FROM STA. 847 TO STA 867 AND BETWEEN STR. 24L AND STR. 25L.    FWD BLEND OUT STOPS 1 FASTENER SHORT OF STR 24L. ANF AFT SKIN BLEND OUT STOPS BETWEEN 2 AND 3 FASTENERS ABOVE STR. 25L.  REF.  SRM. 53-00-01-1A-5. ALLOWABLE DMG. 5.  PARA. 4.(2) DETAIL C. AND DETAIL D. REMOVED 5EA FASTENERS AT FRAME STA. 847 ABOVE STR. 25L AND 2EA FASTENERS AT FRAME STA. 867 IN AND ABOVE STR. 25L.  REF.  SRM. 53-00-01-1A-5. ALLOWABLE DMG. 5.  PARA. 4.(2)2)(B) BEGAN 1/4" GRID ON BLEND OUT AREA TO CHECK FOR REMAINING MATERIAL THICKNESS. COMPLETED DRAWING 1/4" GRID. REQUESTING INSPECTION FOR MATERIAL THICKNESS PERFORMED 1/4" THICKNESS MEASURMENTS WITH OLYMPUS 35 AND WILL FWD READINGS TO ENGINEERING. ATTACHING GRAPH OF THICKNESS REMAINING FILLED OUT BY INSPECTION ACCOMPLISHED PARA. 1. THROUGH PARA. 4. OF AVO 13159.   PARA. 5 REQUIRES HFEC INSPECTION OF BLENDED AREA.  PARA. 6. REQUIRES HFEC OF ALL OPEN FASTENER HOLES. PERFORMED HFEC INSP OF BLENDED AREA PER NDTM PART 6, 51-00-00 PROCEDURE #23 AS DIRECTED IN AVO13159 STEP #5. NO CRACK INDICATIONS NOTED. DUE TO PREVIOUS ENTRY, CLEARED INSPECTION PENDING. HFEC FOR OPENED FASTENER HOLES STILL REQUIRED. REQUEST HFEC HOLE PROBE INSPACCOMPLISHED MATERAL VERIFICATION FOR FOR -2 STRUCTURAL FILLER PER AVO 13159 REV. B.  STEP 10.B.: 2024-T3 CLAD SHEET. 0.080". P.O. # 2262619
